Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

used to use the 0.1% on T-zone bc i was really oily there and the 0.04% on cheeks at the same time (to let my cheeks get used to Retin-A). after 2 weeks i moved up to 0.1% for my entire face. and peeling like crazy.

Share this post


Link to post
Share on other sites

Is there any way to avoid the peeling? I wanna try RA-Micro to get rid of white heads. I dont know if it works for this.

Will it make u bake ot at first? Does it work at all? All I've heard are negative comments.

Share this post


Link to post
Share on other sites

I used it for about four months. I was on .04%. It made me peel and made my skin red and greasy. I really didn't like it at all. However I think you should still give it a try, it may work for you. I have used it as a spot treatment on red marks to make them peel and fade faster. I am on Clindagel and tetracycline right now and it seems to be doing much better job. Good luck!

Share this post


Link to post
Share on other sites

most people peel. you can use a moisturizer to help control flaking but i think after your skin gets used to it you will stop flaking. retin-a micro will help your whiteheads...esp if you peel

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×